| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed by the service technician that the device had unexpectedly lost power.Additionally, it was observed that the device logged an event code in the device's memory that is related to a potential failure of the device to deliver defibrillation energy.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no report of patient harm associated with the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer¿s device and was unable to verify and duplicate the reported issue of unexpected shutdown.The reported issue of the event code that is related to a potential failure of the device to deliver defibrillation energy was verified by the technician in the electronic logs; however, could not be duplicated.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The cause of the reported issue could not be determined.The device was subsequently returned to the customer.